Input-Output Approach to Control for Fuzzy Markov Jump Systems with Time-Varying Delays and Uncertain Packet Dropout Rate

Full text for this resource is not available from the Research Repository.

Zhang, L, Ning, Z and Shi, Peng ORCID: 0000-0001-8218-586X (2014) Input-Output Approach to Control for Fuzzy Markov Jump Systems with Time-Varying Delays and Uncertain Packet Dropout Rate. IEEE Transactions on Cybernetics, 45 (11). 2449 - 2460. ISSN 2168-2267

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/30585
Edition November 2015
DOI https://doi.org/10.1109/TCYB.2014.2374694
Official URL http://ieeexplore.ieee.org/xpl/articleDetails.jsp?...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords Takagi–Sugeno fuzzy systems; control systems
Citations in Scopus 115 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login